On the solution of a problem in the theory of the Frankl problem for equations of mixed type
Doklady Akademii Nauk, Tome 317 (1991) no. 5, pp. 1048-1052
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1991_317_5_a4,
author = {N. Yu. Kapustin and K. B. Sabitov},
title = {On the solution of a problem in the theory of the {Frankl} problem for equations of mixed type},
journal = {Doklady Akademii Nauk},
pages = {1048--1052},
year = {1991},
volume = {317},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1991_317_5_a4/}
}
TY - JOUR AU - N. Yu. Kapustin AU - K. B. Sabitov TI - On the solution of a problem in the theory of the Frankl problem for equations of mixed type JO - Doklady Akademii Nauk PY - 1991 SP - 1048 EP - 1052 VL - 317 IS - 5 UR - http://geodesic.mathdoc.fr/item/DAN_1991_317_5_a4/ LA - ru ID - DAN_1991_317_5_a4 ER -
N. Yu. Kapustin; K. B. Sabitov. On the solution of a problem in the theory of the Frankl problem for equations of mixed type. Doklady Akademii Nauk, Tome 317 (1991) no. 5, pp. 1048-1052. http://geodesic.mathdoc.fr/item/DAN_1991_317_5_a4/